# SDR AALA20140708004

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 11,662 hours, 4,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4089797
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT MARKER AT AFT LT DOOR BROKEN.  REPLACED MARKER ASSEMBLY FOR EMER EXIT AT AFT LT DOOR.  OPERATIONS CHECKED NORMAL.
